MAUDE Adverse Event Report: ARTHREX, INC. TRIM-IT CANNULA INSERTION HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. TRIM-IT CANNULA INSERTION HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number TRIM-IT CANNULA INSERTION HANDLE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, evaluation confirmed the id of the handle met the specifications of drawing (b)(4), but did not meet the modification shown on note 3 of top level drawing (b)(4).See ncr-14358.
 
Event or Problem Description
It was reported that the ar-6590dt cannula obturator is not sliding into the ar-6590dh cannula insertion handle properly.It will lock in at the longest setting but it will not adjust to any shorter length than 15cm.The rep stated this is the first time they have used the item since ordering.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information in h10.Additional investigation summary: the most likely cause for the reported failure can be attributed to a manufacturing issue.

Brand Name
TRIM-IT CANNULA INSERTION HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19133005
Report Number1220246-2024-02113
Device Sequence Number17307970
Product Code LXH
UDI-Device Identifier00888867199583
UDI-Public00888867199583
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIM-IT CANNULA INSERTION HANDLE
Device Catalogue NumberAR-6590DH
Device Lot Number012031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown